# SDR AALA972063

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELLY BEACON DOUBLER.  INSTALLED NEW DOUBLERS PER 51-01-00-05.  (M)
